# SDR IPXA1570734

- Difficulty date: December 17, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HAS MANY LAMPS BURNED OUT.  AFTER RELAMP, UNIT WILL NOT TEST.  R & R EMERGENCY EXIT LIGHT POWER SUPPLY CHARGER IAW 33-51-07-2. ALL LAMPS TEST NORMAL NOW.
